# SDR CAL950418

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Inoperative
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0774 - IAH - THE 'A' SYSTEM HYDRAULIC QUANTITY WENT TO ZERO AND WAS ACCOMPANIED BY LOSS OF 'A' SYSTEM PRESSURE WHLE IN FLIGHT.  THE LANDING GEAR WAS MANUALLY EXTENDED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS.  THE ENGINES WERE RUN AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (W)
